# SDR SWAA960107

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND FWD CARGO DOOR CRACKED ON FWD LOWER CORNER ADJACENT TO UPLOCK HOOK.  REPAIRED PER SWA TYPICAL REPAIR T1-A25-005.
